Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 56, NWS Jacksonville, FL

May 14, 2012Clay County, Putnam County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 14, 2012, 4:28 PM EDT for Clay County, Putnam County, Saint Johns County, Florida. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2012, 4:28 PM EDT (20:28 UTC)
Expired
May 14, 2012, 5:04 PM EDT
In force
36 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Clay County, FL, Putnam County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 73 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 4:41 PM EDTTSTM WND DMG1 Ne Bostwick, FLNUMEROUS TREES DOWN ACROSS WEST TOCOI RD AND CSS TRAIN TRACK NEAR EAST HWY US 17

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 909 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
909 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
693 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

453 
WUUS52 KJAX 142028
SVRJAX
FLC019-107-109-142115-
/O.NEW.KJAX.SV.W.0056.120514T2028Z-120514T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
428 PM EDT MON MAY 14 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CLAY COUNTY IN NORTHEAST FLORIDA
  NORTHEASTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
  CENTRAL ST. JOHNS COUNTY IN NORTHEAST FLORIDA

* UNTIL 515 PM EDT

* AT 428 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 8 MILES NORTHWEST OF PALATKA...AND MOVING NORTHEAST AT 25
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BOSTWICK AND PICOLATA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2998 8171 2984 8144 2961 8167 2974 8186
TIME...MOT...LOC 2028Z 214DEG 21KT 2973 8175

$$

PETERSON
1 follow-up statement
017 
WWUS52 KJAX 142104
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
504 PM EDT MON MAY 14 2012

FLC019-107-109-142114-
/O.CAN.KJAX.SV.W.0056.000000T0000Z-120514T2115Z/
CLAY FL-PUTNAM FL-ST. JOHNS FL-
504 PM EDT MON MAY 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ST. JOHNS...
NORTHEASTERN PUTNAM AND EASTERN CLAY COUNTIES IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2998 8171 2984 8144 2961 8167 2974 8186
TIME...MOT...LOC 2104Z 214DEG 21KT 2990 8161

$$

PETERSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 2:58 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, May 14, 2:58 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 PM EDT MON MAY 14 2012

.SHORT TERM...
SURFACE LOW PRESSURE HAS MOVED INTO NORTH GA AND HAS A TRAILING
TROUGH/FRONT SWD TO THE FL PANHANDLE AND NE GULF OF MEXICO. AS
HEATING OF LOW LEVELS INCREASED AND SEA BREEZES BEGAN PUSHING
INLAND...NUMEROUS SHOWERS/STORMS DEVELOPED ALONG THESE BOUNDARIES
AND ARE MOVING NEWD OVER THE AREA.

BROAD UPPER TROUGHING COVERS THE SOUTHERN U.S. WITH A MULTITUDE OF
SHORTWAVES ROTATING THROUGH. SATELLITE IMAGERY SHOWS DRIER AIR
PUNCHING IN ACROSS THE NRN GULF AND ALS AREAS OF SHORTWAVE ENERGY
ENHANCING CONVECTION OVER CNTRL FL AND ALSO SRN GA. STRONGEST
IMPULSES SHOULD STAY NORTH OF THE AREA AND THUS STRONGEST STORMS
WITH HAIL AND GUSTY WINDS ARE EXPECTED ACROSS OUR NRN ZONES IN SE
GA FOR THE REST OF THE AFTN INTO THE EVNG HOURS. THE ACTIVITY WILL
GRADUALLY SHIFT TO THE EAST COAST THIS EVNG AND DECREASE IN
COVERAGE BY MIDNIGHT WITH ONLY A SLGT CHANCE (<20%) OF RAIN LATE
TONIGHT. PATCHY FOG IS EXPECTED TO DEVELOP AFTER MIDNIGHT
ESPECIALLY OVER SE GA WHERE SKIES WILL TEND TO CLEAR MORE IN THE
LATE EVENING.

TUESDAY THROUGH WEDNESDAY NIGHT...
MEAN LAYER TROUGH IS EXPECTED TO HANG UP ALONG THE ERN SEABOARD
SWWD INTO THE N/CENTRAL GULF. THE SURFACE LOW WILL TREK FROM N GA
INTO NEW ENGLAND THROUGH MID WEEK. SIMILAR WEATHER PATTERN WILL
CONTINUE WITH SCTD/NUM SHOWERS/STORMS MOVING IN OFF THE GULF ALONG
AND EAST OF THE SFC TROUGH AND INCREASING IN COVERAGE EACH AFTN
AND EVENING AS SEA BREEZES DEVELOP. TEMPERATURES ARE EXPECTED TO
RISE INTO THE UPPER 80S AS SW TO WLY FLOW KEEPS THE EAST COAST SEA
BREEZE PINNED ALONG THE COAST... AND MORE BREAKS IN THE CLOUD
COVER DEVELOP. LOWS WILL BE MAINLY IN THE 60S WITH LOWER 70S
CLOSER TO THE COAST.

.LONG TERM /THURSDAY THROUGH MONDAY/...
MID/UPPER TROUGH WILL TRACK TO THE ERN U.S. THU/FRI PUSHING A COLD
FRONT THROUGH LATE THURSDAY. A CUTOFF LOW IS FORECAST TO DEVELOP
EAST OF THE CAROLINAS BY NEXT WEEKEND AND MODELS HINT THAT THE LOW
WILL MEANDER IN CIRCLES THROUGH THE WEEKNED...ALTHOUGH THE LATEST
GFS IS NOT AS KEEN ON THIS AS PREV RUNS. A SURFACE HIGH PRESSURE
RIDGE WILL FORM ALONG THE LEE OF THE APPALACHIANS INCREASING THE
PRESSURE GRADIENT ALONG THE ERN SEABOARD AND OUR LOCAL WATERS
SATURDAY INTO MONDAY. EXPECT BREEZY CONDS WITH NELY FLOW
ESPECIALLY NEAR THE COAST. WILL BASICALLY KEEP TEMPS AND POPS AS
IS FOR NOW. TEMPERATURES WILL TREND NEAR CLIMO THU/FRI THEN FALL A
FEW DEGREES WITH THE BREEZY NELY FLOW NEXT WEEKEND.

&&

.AVIATION...
HAVE TEMPO TS FOR EAST COAST TERMINALS THIS AFTN/EVENING AND GNV
UNTIL 22Z. LOW CIGS MOVIING IN FROM THE GULF ARE POSSIBLE LATE
TONIGHT.

&&

.MARINE...
BUOYS ARE REPORTING SOUTH TO SE WINDS LESS THAN 15 KT. EAST SWELLS
DOMINATE THE SEAS WHICH ARE RUNNING 3-5 FT. SLY FLOW WILL
CONTINUE TUE AND VEER TO SW WED WITH AN APPROACHING FRONT. THE
FRONT WILL MOVE THROUGH LATE THU SHIFTING WINDS TO NW. WINDS/SEAS
INCREASE FRI/SAT AS HIGH PRESSURE RIDGE BUILDS DOWN THE EAST
COAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  65  86  64  87 /  50  30  30  40
SSI  70  82  69  83 /  40  40  40  40
JAX  67  85  65  86 /  50  50  50  60
SGJ  69  82  67  84 /  40  50  50  50
GNV  66  85  65  87 /  50  50  40  40
OCF  67  85  65  88 /  50  50  50  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

TRABERT/ENYEDI
Hazardous weather outlook, May 14, 12:34 PM EDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1234 PM EDT MON MAY 14 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136-
149>154-162>166-151000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1234 PM EDT MON MAY 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS...NORTHEAST
FLORIDA AND SOUTHEAST GEORGIA.

...GUSTY WINDS AND LOCALLY HEAVY RAINFALL IN STORMS THIS AFTERNOON...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO
DEVELOP DURING THE AFTERNOON AND EVENING ACROSS SOUTHEAST GEORGIA AND
NORTHEAST FLORIDA. A FEW STRONG STORMS CAPABLE OF PRODUCING GUSTY
WINDS WILL BE POSSIBLE ACROSS SOUTHEAST GEORGIA THIS AFTERNOON...AND
ACROSS INLAND NORTHEAST FLORIDA LATER THIS AFTERNOON AND THIS
EVENING. STORM MOTION WILL BE TO THE NORTHEAST AROUND 10 MPH.
LOCALLY HEAVY RAINFALL IN TRAINING STORMS WILL BE POSSIBLE...
ESPECIALLY ACROSS INLAND SOUTHEAST GEORGIA.

SHOWERS AND THUNDERSTORMS WILL DECREASE IN ACTIVITY AFTER SUNSET. A
LOW CHANCE OF SHOWERS WILL CONTINUE AFTER MIDNIGHT. THEN...
THUNDERSTORM ACTIVITY WILL PROGRESS INLAND FROM THE GULF OF MEXICO
EARLY TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS OVER THE FORECAST AREA ON TUESDAY
AND WEDNESDAY. THE MAIN CONCERNS WILL BE GUSTY WINDS AND CLOUD TO
GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI

In the hours before

Special weather statement, May 14, 3:45 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
345 PM EDT MON MAY 14 2012

GAZ153-154-165-166-142015-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-
345 PM EDT MON MAY 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN CAMDEN
AND WESTERN GLYNN COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 415 PM EDT...

AT 346 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTHEAST OF WAVERLY...OR 11
MILES NORTH OF WOODBINE...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WAVERLY...THALMANN AND
DOCK JUNCTION THROUGH 415 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3100 8166 3110 8184 3115 8181 3115 8180
      3116 8177 3118 8178 3122 8177 3137 8168
      3125 8146
TIME...MOT...LOC 1946Z 211DEG 12KT 3113 8170

HESS
Special weather statement, May 14, 3:51 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
351 PM EDT MON MAY 14 2012

GAZ165-166-142015-
COASTAL CAMDEN-INLAND CAMDEN-
351 PM EDT MON MAY 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN CAMDEN
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 415 PM EDT...

AT 351 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES WEST OF WOODBINE...MOVING NORTHEAST AT
15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
COLESBURG...TARBORO...WOODBINE...WAVERLY AND DOVER BLUFF THROUGH 415
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3084 8177 3094 8190 3096 8189 3098 8191
      3115 8175 3115 8173 3111 8163 3112 8162
      3112 8158 3111 8156 3109 8157 3108 8153
      3104 8149
TIME...MOT...LOC 1951Z 221DEG 14KT 3097 8178

HESS
Special weather statement, May 14, 3:51 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
351 PM EDT MON MAY 14 2012

FLZ024-GAZ165-166-142030-
COASTAL CAMDEN-INLAND CAMDEN-NASSAU-
351 PM EDT MON MAY 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN CAMDEN
AND CENTRAL NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT...

AT 351 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 12 MILES SOUTHWEST OF KINGSLAND...OR 7
MILES NORTHEAST OF CALLAHAN...MOVING NORTHEAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND KINGSLAND THROUGH 430 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3087 8173 3077 8152 3057 8172 3066 8188
TIME...MOT...LOC 1951Z 214DEG 15KT 3066 8176

PETERSON
Special weather statement, May 14, 4:01 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
401 PM EDT MON MAY 14 2012

FLZ025-032-033-037-142045-
CLAY-DUVAL-PUTNAM-ST. JOHNS-
401 PM EDT MON MAY 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
NORTHERN PUTNAM...NORTHERN ST. JOHNS AND SOUTHEASTERN DUVAL COUNTIES
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 445
PM EDT...

AT 401 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES SOUTH OF GREEN COVE SPRINGS...OR 15
MILES SOUTH OF FRUIT COVE...MOVING NORTHEAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND GREEN COVE SPRINGS...
SWITZERLAND...PICOLATA...FRUIT COVE...BAKERSVILLE...BAYARD...VILANO
BEACH...SOUTH PONTE VEDRA BEACH AND DURBIN THROUGH 445 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2979 8176 2996 8182 3025 8146 2999 8130
      2992 8128
TIME...MOT...LOC 2001Z 253DEG 20KT 2990 8169

PETERSON
Special weather statement, May 14, 4:04 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
404 PM EDT MON MAY 14 2012

FLZ024-GAZ164-142030-
CHARLTON-NASSAU-
404 PM EDT MON MAY 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
CHARLTON AND NORTHERN NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT...

AT 405 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES WEST OF HILLIARD...MOVING NORTHEAST AT
20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
HILLIARD THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3057 8198 3057 8221 3072 8210 3086 8190
      3083 8190 3080 8187 3079 8181 3076 8178
      3077 8176 3075 8173 3074 8167 3075 8168
      3075 8166 3073 8165 3072 8157
TIME...MOT...LOC 2005Z 235DEG 16KT 3070 8195

HESS
Special weather statement, May 14, 4:17 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
417 PM EDT MON MAY 14 2012

GAZ136-153-154-165-166-142100-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-WAYNE-
417 PM EDT MON MAY 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE...CAMDEN...GLYNN FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 500 PM EDT...

AT 417 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES NORTH OF
EVERETT TO WOODBINE...MOVING EAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAVERLY...THALMANN...
TARBORO...MOUNT PLEASANT...EVERETT...WOODBINE...COLESBURG...
KINGSLAND...KINGS BAY BASE AND HARRIETTS BLUFF THROUGH 500 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3110 8144 3110 8146 3109 8144 3072 8151
      3077 8179 3079 8181 3081 8188 3114 8182
      3116 8177 3133 8173 3135 8177 3160 8172
      3142 8160 3136 8152 3134 8144 3130 8141
TIME...MOT...LOC 2017Z 275DEG 7KT 3142 8162 3094 8173

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 2:12 PM EDTSpecial Weather StatementJAXNassau48 min
May 14, 2:48 PM EDTSpecial Weather StatementJAXBaker27 min
May 14, 3:10 PM EDTSpecial Weather StatementJAXPutnam50 min
May 14, 3:27 PM EDTSpecial Weather StatementJAXDuval33 min
May 14, 3:51 PM EDTSpecial Weather StatementJAXNassau39 min
May 14, 4:01 PM EDTSpecial Weather StatementJAXSaint Johns44 min
May 14, 4:04 PM EDTSpecial Weather StatementJAXNassau26 min
May 14, 4:14 PM EDTSpecial Marine WarningJAX2 hr
May 14, 4:29 PM EDTSevere Thunderstorm WarningJAXNassau33 min
May 14, 4:36 PM EDTSpecial Weather StatementJAXDuval39 min
May 14, 5:11 PM EDTSpecial Weather StatementJAXSaint Johns49 min
May 14, 5:19 PM EDTSpecial Weather StatementJAXDuval41 min
May 14, 6:13 PM EDTSpecial Marine WarningJAX50 min
May 14, 6:16 PM EDTSpecial Weather StatementJAXDuval29 min
May 14, 6:43 PM EDTAreal Flood AdvisoryJAXDuval2 hr
May 14, 6:46 PM EDTSpecial Weather StatementJAXDuval44 min
May 14, 7:43 PM EDTSpecial Weather StatementJAXBaker32 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.